Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 314875, 10 pages
Research Article

Two Kinds of Weighted Biased Estimators in Stochastic Restricted Regression Model

1College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China
2Chongqing College of Electronic Engineering, Chongqing 401331, China

Received 20 January 2014; Accepted 16 May 2014; Published 2 June 2014

Academic Editor: Xinkai Chen

Copyright © 2014 Chaolin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Shuling Wang, Man Liu, and Xiaohong Deng, “On Diagnostics in Stochastic Restricted Linear Regression Models,” Open Journal of Statistics, vol. 04, no. 09, pp. 757–764, 2014. View at Publisher ยท View at Google Scholar